×

zbMATH — the first resource for mathematics

Two remarks about Goldie’s localization. (English. Russian original) Zbl 0251.16002
Sib. Math. J. 13(1972), 415-420 (1973); translation from Sib. Mat. Zh. 13, 604-611 (1972).
MSC:
16P50 Localization and associative Noetherian rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. W. Goldie, ?Localization in noncommutative neotherian rings,? J. Algebra,5, No. 1, 89-105 (1967). · Zbl 0154.28801
[2] L. Silver, ?Noncommutative localizations and applications,? J. Algebra,7, No. 1, 44-76 (1967). · Zbl 0173.03305
[3] K. Morita, ?Localizations in categories of modules,? Math. Z.,114, No. 2, 121-130 (1970). · Zbl 0177.06001
[4] C. Procesi, ?Zero-dimensional noncommutative rings with polynomial identity,? Rend. Circolo Mat. Palermo,17, No. 1, 5-12 (1968). · Zbl 0188.08304
[5] E. Posner, ?On prime rings satisfying polynomial identities,? Proc. Amer. Math. Soc.,11, 180-184 (1960). · Zbl 0215.38101
[6] H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton, N. J. (1956).
[7] A. W. Goldie, ?A note on noncommutative localization,? J. Algebra,8, No. 1, 41-44 (1968). · Zbl 0155.07602
[8] N. Popescu and T. Spircu, ?Sur les epimorphismes plats d’anneaux,? C. r. Acad. Sci.,268, No. 7, p. A376-A379 (1969). · Zbl 0172.04901
[9] P. Gabriel. ?De categories abeliennes,? Bull. Soc. Math. France,90, p. 323-448 (1962).
[10] R. McConnel, ?The Noetherian property in complete rings and modules,? J. Algebra,12, No. 1, 143-153 (1969). · Zbl 0175.03501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.